# SDR TWAA9811701

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54351
- Make and model: Boeing 727231
- Aircraft serial: 21983
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Part number: 1102837
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND THE AFT AIRSTAIR EMERGENCY LIGHTS INOP.  REPLACED THE LIGHT ASSEMBLY.  CHECK-C 10-31-97.  (M)
